Browse "Dept. of Mathematical Sciences(수리과학과)" by Title

Showing results 1 to 20 of 2572

1

Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sang HyeonSPRINGERARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

2

Near equipartitions of colored point sets

Holmsen, Andreas E.researcher; Kyncl, Jan; Valculescu, ClaudiuELSEVIER SCIENCE BVCOMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.65, pp.35 - 42, 2017-10

3

Even-cycle decompositions of graphs with no odd-K-4-minor

Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, MaryamACADEMIC PRESS LTD- ELSEVIER SCIENCE LTDEUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

4

Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-JungresearcherPERGAMON-ELSEVIER SCIENCE LTDAPPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

5

Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; Oh, TadahiroELSEVIER SCIENCE BVANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

6

Mutation invariance of the arc index for some montesinos knots

Jin, Gyo Taekresearcher; Lee, HoWORLD SCIENTIFIC PUBL CO PTE LTDJOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, 2017-09

7

The convex real projective orbifolds with radial or totally geodesic ends: A survey of some partial results

Choi, SuhyoungresearcherYale University6th Ahlfors–Bers Colloquium, pp.51 - 86, 2017-08-20

8

Deformation of a generaically finite map to a hypersurface embedding

Lee, Yongnamresearcher; Catanese, Fabrizio마드리드 국립대학교First Spain - South Korea bilateral workshop on Algebraic Geometry, 2017-07-03

9

Realization Spaces of Arrangements of Convex Bodies

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, AlfredoSPRINGERDISCRETE & COMPUTATIONAL GEOMETRY, v.58, no.1, pp.1 - 29, 2017-07

10

Local universal lifting spaces of mod l Galois representations

Choi, Suh HyunresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

11

Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, FilipporesearcherPERGAMON-ELSEVIER SCIENCE LTDNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

12

Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, GiusiSPRINGERPOTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

13

Classification of spectra of the Neumann-Poincare operator on planar domains with corners by resonance

Helsing, Johan; Kang, Hyeonbae; Lim, MikyoungresearcherELSEVIER SCIENCE BVANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.4, pp.991 - 1011, 2017-07

14

Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, SeunghyunKOREAN MATHEMATICAL SOCJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

15

FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, GennadyINST MATHEMATICAL STATISTICSANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

16

On Q-Gorenstein morphisms and refinement

Lee, Yongnamresearcher; Nakayama, Noboru대만극립대학교Workshop on higher dimensional algebraic geometry, 2017-06-19

17

On Q-Gorenstein morphisms and refinement

Lee, Yongnamresearcher; Nakayama, NoboruFudan University2017 Fudan-KAIST Joint Workshop on Algebra and Geometry, 2017-06-10

18

Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-JungresearcherSPRINGERACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

19

Fluctuations of the Free Energy of the Spherical Sherrington-Kirkpatrick Model with Ferromagnetic Interaction

Baik, Jinho; Lee, Ji OonresearcherSPRINGER BASEL AGANNALES HENRI POINCARE, v.18, no.6, pp.1867 - 1917, 2017-06

20

COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.; Karasev, RomanAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

rss_1.0 rss_2.0 atom_1.0